Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

14 Publications


2019 | Journal Article | IST-REx-ID: 439   OA
Hausel, Tamas, Martin Mereb, and Michael Wong. “Arithmetic and Representation Theory of Wild Character Varieties.” Journal of the European Mathematical Society 21, no. 10 (2019): 2995–3052. https://doi.org/10.4171/JEMS/896.
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 441   OA
Kalinin, Nikita, and Mikhail Shkolnikov. “Tropical Formulae for Summation over a Part of SL(2,Z).” European Journal of Mathematics 5, no. 3 (2019): 909–928. https://doi.org/10.1007/s40879-018-0218-0.
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 7436   OA
Srivastava, Tanya K. “On Derived Equivalences of K3 Surfaces in Positive Characteristic.” Documenta Mathematica 24 (2019): 1135–77. https://doi.org/10.25537/dm.2019v24.1135-1177.
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 5   OA
Ganev, Iordan V. “The Wonderful Compactification for Quantum Groups.” Journal of the London Mathematical Society 99, no. 3 (2019): 778–806. https://doi.org/10.1112/jlms.12193.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 6986   OA
Li, Penghui. “A Colimit of Traces of Reflection Groups.” Proceedings of the American Mathematical Society 147, no. 11 (2019): 4597–4604. https://doi.org/10.1090/proc/14586.
View | DOI | Download (ext.) | arXiv
 

Filters and Search Terms

department=TaHa

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed